# SDR REXA2014100801042

- Difficulty date: October 8, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 14,872 hours, 9,271 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Access Panel
- Condition: Chafed
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD CRJ900 C1 RIGHT WING INBD FLAP VANE ACCESS PANEL 684ET SHOWS CHAFE DAMAGE. EVALUATED FOUND CHAFE MARK ON PANEL TO BE OUT OF LIMITS.  REPLACED PANEL, MATCH DRILL, & INSTALLED CLIPS.  PAINTED IAW SRM 57-52-01-101-001-A01, 51-40-11-001-001-A01, 5142-06-001001-A01, & 51-25-01-001-001-A01.
